# SDR AMWA89557BC

- Difficulty date: January 10, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 24,779 hours, 40,678 cycles
- Engine: Pwa PT6A6
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083213
- Condition: Discharged
- Location: Master
- Part time: 14,318 hours, 40,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT. MAINT REPLACED BATTERY AND CLEARED DISCREPANCY.
